Found 69 Documents (Results 1–69)

Branched covering simply connected 4-manifolds. (English) Zbl 1522.57044

Baldwin, John A. (ed.) et al., Gauge theory and low-dimensional topology. Progress and interaction. Proceedings of the sixth Banff International Research Station, BIRS, workshop on Interactions of gauge theory with contact and symplectic topology in dimensions 3 and 4, virtual, 2020. Berkeley, CA: Mathematical Sciences Publishers (MSP). Open Book Ser. 5, 31-42 (2022).
MSC:  57K40 57M12
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5


all top 5

Year of Publication

all top 3

Main Field